# SDR GLBA2001054

- Difficulty date: March 6, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Aircraft time: 24,930 hours, 27,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - SERVICE DOOR ANNUNICATOR ILLUMINATED.  INSTALLED NEW SCREW/JAM-NUT ON DOOR SWITCH, OPS CHECKED GOOD.
